U.S. doctors online nowAsk doctors free
Ecuador
A 21-year-old female asked:

Bleeding a little bit after an im injection is normal or does it mean that the liquid leaked out? with the blood?

1 doctor answer1 doctor weighed in
Dr. Keshab Paudel
Internal Medicine 19 years experience
It depends: Minor bleeding after im injection is normal and a dressing is usually applied to prevent bleeding. Medication should not come out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.